Parametric Generalization of the Modified Bernstein Operators

Creative Commons License


FILOMAT, vol.36, no.5, pp.1699-1709, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2205699s
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.1699-1709
  • Keywords: Bernstein operators, Parametric generalization, Modulus of continuity
  • Gazi University Affiliated: Yes


The current paper deals with the parametric modification of Bernstein operators which preserve constant and Korovkin's other test functions in limit case. The uniform convergence of the newly constructed operators is studied. Also, the rate of convergence is investigated by means of the modulus of continuity, by using functions which belong to Lipschitz class and by the help of Peetre's-K functionals. Finally, some numerical examples are given to illustrate the effectiveness of the newly defined operators for computing the approximation of function .